# SDR AWXA200300963

- Difficulty date: August 20, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,596 hours, 20,287 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: D30665103
- Part serial: A5600
- Condition: Broken
- Location: Escape Slide
- Part time: 33,816 hours, 15,353 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EES - L-2 DOOR EMERGENCY ESCAPE SLIDE LIGHT INOPERATIVE. MAINTENANCE FOUND PINS PULLED FROM CONNECTOR ON L-2 DOOR EMERGENCY ESCAPE SLIDE. REMOVED AND REPLACED L-2 DOOR EMERGENCY ESCAPE SLIDE, OPERATIONAL CHECK WAS GOOD.
